# SDR CALA2023062802072

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 146N5246U8
- Condition: Unknown
- Location: Sta 1640-1660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED AND DRILLED NEW SERVICEABLE NEW GALLEY SUPPORT AT R4 DOOR DRAIN PAN AT STA 1640-1660 I/A/W SRM 51-40-05 SDR WAS COMPLETED AND ALL WORK ACCOMPLISHED I/A/W SRM 51-40-05
